# SDR UPS804323

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 100-187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LONGERON 36 AND ON THE END FITTING AT STATION 100 - 187.  MAINTENANCE REPLACED THE LONGERON AND END FITTING PER SRM 51-1-20D,
